# SDR USAA990225

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415US
- Make and model: Boeing 737401
- Aircraft serial: 23883
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Part time: 31,080 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A .5 INCH BY .5 INCH AREA OF CORROSION AT NUT PLATE HOLES BS 947 LBL 24 - RBL 24 FLOORBEAM, CORROSION TASK NR C53-107-02.  INSTALLED REPAIR 'T' SECTION AND REPAIR ANGLE PER SRM 53-00-51.  (M)
